| Model Number |
Z9002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as the lens was not implanted.If explanted, give date: not applicable, as the lens was not implanted; therefore, it was not explanted.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Received a box with the only information indicated is broken haptic.Despite follow-up, no additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on 04/01/2019.Device returned to manufacturer: yes.Device evaluation: the sample was received and observed under microscope with viscoelastic residues on the optic zone and on the haptics.One of the haptics was observed bent and the other was observed detached.The optic zone was observed bent in a side.The haptic drill holes of the lens were measured (for reference only) to address the complaint and were found within acceptable results.The complaint was verified in the sample received, and a haptic detached condition was observed but it could be related to the handling process.A product quality deficiency was not identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Labeling review: the labeling review was completed.The directions for use (dfu) adequately provide instructions, precautions, along with warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.